Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Berthelin:2008:10.1142/S0218202508003030,
author = {Berthelin, F and Degond, P and Le, Blanc V and Moutari, S and Rascle, M},
doi = {10.1142/S0218202508003030},
journal = {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES},
pages = {1269--1298},
title = {A traffic-flow model with constraints for the modeling of traffic jams},
url = {http://dx.doi.org/10.1142/S0218202508003030},
volume = {18},
year = {2008}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Berthelin,F
AU - Degond,P
AU - Le,Blanc V
AU - Moutari,S
AU - Rascle,M
DO - 10.1142/S0218202508003030
EP - 1298
PY - 2008///
SN - 0218-2025
SP - 1269
TI - A traffic-flow model with constraints for the modeling of traffic jams
T2 - MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
UR - http://dx.doi.org/10.1142/S0218202508003030
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000258398300006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 18
ER -